PATIENT SAFETY PRIMERS
Device-related Complications (5)
Medication Safety (18)
Medical Complications (1)
Australia and New Zealand (1)
North America (14)
Journal Article (7)
Newspaper/Magazine Article (6)
Press Release/Announcement (3)
Epidemiology of Errors and Adverse Events (5)
Active Errors (8)
Approach to Improving Safety
Quality Improvement Strategies (10)
Error Reporting and Analysis (1)
Communication Improvement (3)
Human Factors Engineering (3)
Specialization of Care (2)
Culture of Safety (2)
Technologic Approaches (2)
Education and Training (7)
Health Care Providers (16)
Health Care Executives and Administrators (14)
Non-Health Care Professionals (1)
Setting of Care
Ambulatory Care (2)
1 - 18
Don't Show Excerpt
Sort by relevance
Sort by significance
Sort by title
Sort by date
Sort by author
Medication errors common for hospital diabetes.
Nursing Times. April 1, 2011.
Recommendations for Safe Use of Insulin in Hospitals.
Bethesda, MD: American Society of Health-System Pharmacists; 2006.
NovoLog Dispensing Error Alert.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; September 14, 2005.
Parenteral Maltose/Parenteral Galactose/Oral Xylose-Containing Products.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; May 21, 2009.
An overlooked condition.
Nicholas L. Modern Healthc. November 14, 2005;35:24.
Misadministration of IV insulin associated with dose measurement and hyperkalemia treatment.
ISMP Medication Safety Alert! Acute Care Edition. August 11, 2011;16:1-3.
Medication errors with the dosing of insulin: problems across the continuum.
PA-PSRS Patient Saf Advis. March 2010;7:9-17.
New technology, new errors: how to prime an upgrade of an insulin infusion pump.
Rule AM, Drincic A, Galt KA. Jt Comm J Qual Patient Saf. 2007;33:155-162.
National Diabetes Inpatient Audit 2011.
Leeds, UK: Health and Social Care Information Centre; 2012.
A clinical reminder about the safe use of insulin vials.
ISMP Medication Safety Alert! Acute Care Edition. February 21, 2013;18:1-3.
Reducing potentially fatal errors associated with high doses of insulin: a successful multifaceted multidisciplinary prevention strategy.
Dooley MJ, Wiseman M, McRae A, et al. BMJ Qual Saf. 2011;20:637-644.
Avoiding errors associated with insulin therapy.
Cohen H. Medscape CME/CE. May 14, 2009.
Information for healthcare professionals: risk of transmission of blood-borne pathogens from shared use of insulin pens.
FDA Alert [US Food and Drug Administration Web site]. March 19, 2009.
Unintentional therapeutic errors involving insulin in the ambulatory setting reported to poison centers.
Spiller HA, Borys DJ, Ryan ML, Sawyer TS, Wilson BL. Ann Pharmacother. 2011;45:17-22.
Addressing safety concerns about U-500 insulin in a hospital setting.
Samaan KH, Dahlke M, Stover J. Am J Health Syst Pharm. 2011;68:63-68.
Are Two Insulin Pumps Better Than One?
Cook CB. AHRQ WebM&M [serial online]. January 2009.
FDA Advise-ERR: prevent dangerous drug-device interaction causing falsely elevated glucose levels.
ISMP Medication Safety Alert! Acute Care Edition. June 19, 2008;13:1-3.
Unexpected hypoglycemia in a critically ill patient.
Bates DW. Ann Intern Med. 2002;137:110-116.
Produced for the
Agency for Healthcare Research and Quality
team of editors
University of California, San Francisco
with guidance from a prominent
. The AHRQ PSNet site was designed and implemented by Silverchair.
Contact AHRQ PSNet
Terms & Conditions
Freedom of Information Act
The White House
USA.gov: U.S. Government Official Web Portal
Agency for Healthcare Research and Quality • 540 Gaither Road Rockville, MD 20850 • Telephone: (301) 427-1364